JOHN J. AMBRE, M.D., Ph.D.
AMBRE JJ. Cyclobenzaprine Overdosage. Ann Intern Med. 1985;102:559-560. doi: 10.7326/0003-4819-102-4-559_3
Download citation file:
Published: Ann Intern Med. 1985;102(4):559-560.
To the editor: I found the letter of Heckerling and Bartow (1) both confusing and unconvincing. An earlier report (2) of three cases, cited by the authors, indicates that cyclobenzaprine overdose is associated with the "classic" signs of anticholinergic intoxication. These signs, in addition to dry skin and mucous membranes, include bowel and bladder atony, pupillary dilatation, fever, and tachycardia. Of these, the only sign shown by the patients was sinus tachycardia, which could also be readily explained by the physical exertion involved in "extreme patient combativeness" and resisting "restraint." The urine sample was reported to contain pyrilamine (also an
Learn more about subscription options.
Register Now for a free account.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only